# SDR SWIA2018080744911

- Difficulty date: July 27, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 36,450 hours, 31,770 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY, DIRTY SOCK ODOR COMING FROM THE A/C PACKS. SEEMS WORSE WITH APU AS BLEED SOURCE.  REMOVED AND REPLACED BOTH COALESCER BAGS FROM WATER SEPARATOR IAW AMM. OPS CHECKED GOOD.
